AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Yuan Xu. Positive definite functions on the unit sphere and integrals of Jacobi polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] X.-S. Wang and R. Wong. Asymptotics of Racah polynomials with fixed parameters. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Eliel J. C. dos Santos. Monotonicity of zeros of Jacobi-Angelesco polynomials. Proc. Amer. Math. Soc. 145 (2017) 4741-4750.
Abstract, references, and article information   
View Article: PDF

[4] Walter Van Assche. Majorization results for zeros of orthogonal polynomials. Proc. Amer. Math. Soc. 145 (2017) 3849-3863.
Abstract, references, and article information   
View Article: PDF

[5] Mourad E. H. Ismail and Mizan Rahman. Diophantine properties of orthogonal polynomials and rational functions. Proc. Amer. Math. Soc. 145 (2017) 2427-2440.
Abstract, references, and article information   
View Article: PDF

[6] John Cullinan and Farshid Hajir. Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials. Proc. Amer. Math. Soc. 145 (2017) 2291-2304.
Abstract, references, and article information   
View Article: PDF

[7] Walter Van Assche. Mehler-Heine asymptotics for multiple orthogonal polynomials. Proc. Amer. Math. Soc. 145 (2017) 303-314.
Abstract, references, and article information   
View Article: PDF

[8] Neila Ben Romdhane. On the zeros of $d$-orthogonal Laguerre polynomials and their $q$-analogues. Proc. Amer. Math. Soc. 144 (2016) 5241-5249.
Abstract, references, and article information   
View Article: PDF

[9] Vincent X. Genest, Mourad E. H. Ismail, Luc Vinet and Alexei Zhedanov. Tridiagonalization of the hypergeometric operator and the Racah--Wilson algebra. Proc. Amer. Math. Soc. 144 (2016) 4441-4454.
Abstract, references, and article information   
View Article: PDF

[10] Dimitar K. Dimitrov and Eliel J. C. dos Santos. Asymptotic behaviour of Jacobi polynomials and their zeros. Proc. Amer. Math. Soc. 144 (2016) 535-545.
Abstract, references, and article information   
View Article: PDF

[11] Alexander Dyachenko and Galina van Bevern. On conjectures by Csordas, Charalambides and Waleffe. Proc. Amer. Math. Soc. 144 (2016) 2037-2052.
Abstract, references, and article information   
View Article: PDF

[12] Antonio J. Durán and Jorge Arvesú. Casorati type determinants of some $\mathfrak{q}$-classical orthogonal polynomials. Proc. Amer. Math. Soc. 144 (2016) 1655-1668.
Abstract, references, and article information   
View Article: PDF

[13] Stefan Kahler. Characterizations of ultraspherical polynomials and their $q$-analogues. Proc. Amer. Math. Soc. 144 (2016) 87-101.
Abstract, references, and article information   
View Article: PDF

[14] A. Sri Ranga. Orthogonal polynomials with respect to a family of Sobolev inner products on the unit circle. Proc. Amer. Math. Soc. 144 (2016) 1129-1143.
Abstract, references, and article information   
View Article: PDF

[15] A. I. Aptekarev, A. Draux, V. A. Kalyagin and D. N. Tulyakov. Asymptotics of sharp constants of Markov-Bernstein inequalities in integral norm with Jacobi weight. Proc. Amer. Math. Soc. 143 (2015) 3847-3862. MR 3359576.
Abstract, references, and article information   
View Article: PDF

[16] Stéphane Chrétien and Sébastien Darses. On the spacings between the successive zeros of the Laguerre polynomials. Proc. Amer. Math. Soc. 143 (2015) 4383-4388.
Abstract, references, and article information   
View Article: PDF

[17] Yuan Xu. An integral identity with applications in orthogonal polynomials. Proc. Amer. Math. Soc. 143 (2015) 5253-5263.
Abstract, references, and article information   
View Article: PDF

[18] Victor J. W. Guo, Masao Ishikawa, Hiroyuki Tagawa and Jiang Zeng. A quadratic formula for basic hypergeometric series related to Askey-Wilson polynomials. Proc. Amer. Math. Soc. 143 (2015) 2003-2015.
Abstract, references, and article information   
View Article: PDF

[19] Mourad E. H. Ismail and Plamen Simeonov. Complex Hermite polynomials: Their combinatorics and integral operators. Proc. Amer. Math. Soc. 143 (2015) 1397-1410.
Abstract, references, and article information   
View Article: PDF

[20] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[21] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc. 142 (2014) 4191-4206. MR 3266989.
Abstract, references, and article information   
View Article: PDF

[22] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[23] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[24] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[25] Antonio J. Durán. Symmetries for Casorati determinants of classical discrete orthogonal polynomials. Proc. Amer. Math. Soc. 142 (2014) 915-930.
Abstract, references, and article information   
View Article: PDF

[26] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information   
View Article: PDF

[27] Yevgeniy Kovchegov and Nicholas Michalowski. A class of Markov chains with no spectral gap. Proc. Amer. Math. Soc. 141 (2013) 4317-4326.
Abstract, references, and article information   
View Article: PDF

[28] Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Dual $-1$ Hahn polynomials: ``Classical'' polynomials beyond the Leonard duality. Proc. Amer. Math. Soc. 141 (2013) 959-970.
Abstract, references, and article information   
View Article: PDF

[29] Roberto S. Costas-Santos and Francisco Marcellán Español. The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials. Proc. Amer. Math. Soc. 140 (2012) 3485-3493.
Abstract, references, and article information   
View Article: PDF

[30] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 84 found      Go to page: 1 2 3